# SDR USAABB00089

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND FLOOR LEVEL EMERGENCY EXIT LIGHT AT ROW 22 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
